MathSciNet Relay Station
MathSciNet bibliographic data
MR1458863 32H50 (26C99)
Bernardes, Nilson C., Jr. A theorem on iterations of polynomial maps in several variables. Proc. Amer. Math. Soc. 126 (1998), no. 10, 3037–3044.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement